# SDR 2008FA0000533

- Difficulty date: July 14, 2008
- Submitted: August 7, 2008
- Operation: General aviation
- Aircraft: N470LX
- Make and model: Beech 400A
- Aircraft serial: RK478
- System (JASC): 7160 · Engine Air Intake System
- Part: Skin
- Part number: 45A35042003
- Condition: Cracked
- Location: Rt Engine Inlet
- Part time: 1,491 hours
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

REPORTED RT ENG INLET CRACKED AT 9:00 POSITION.  THE INLET WAS REMOVED AND REPAIRED AND REINSTALLED ON THE AC.  (K)
